# SDR ASOA201001519

- Difficulty date: October 8, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 26,293 hours, 22,406 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR2 CEILING EMERGENCY LIGHT INOP.  R & R NR 2 CEILING LIGHT IAW IAW AMM 33-51-01. OPS CK GOOD.  R & R NR2 CEILING LIGHT IAW AMM 33-51-01.  OPS CK GOOD.  (CLOSED)
